Forum

Its a bum deal!!! ha ha

Hello all. Need some advice??? I have been injecting avonax for a couple of years now and have noticed that my injections are getting harder and more painful. The muscles in my thighs feel lumpy and knoted. I put some of this down to losing 4 stone and my legs being half the size , but they feel different and it really hurts!!! I spoke to my ms nurse and she advised my sister injecting it in my bottem!! to give my legs a rest. Whilst I agree thats a good idea I don’t know of anyone injecting in there backside!!

If anyone has any experience of this please share. Just want to know if it hurts as much as I think it will and wheres best on the bum to inject that doesn’t hurt as much. Help!!!LOL

i use copaxone and inject arms, legs, stomach and bum in rotation. its a subcutaneous injection so not the same at all. however sometimes my arms hurt and my stomach always hurts. my bum is my favourite injection site. its a numb bum!

carole x

Am on Copaxone as well, but a ‘bum’ question? How do you reach to inject?

My sister is going to do it as I can’t reach, but this is a intramuscular injection and needle is massive. I injected subcut in my bum before once and it really hurt so goodness knows what this is going to be like. Please someone else have injected avonax in there backside and lived to tell the tail!!! lol x

Lollypop, you must have a very caring sister (or sadistic, lol!). My sister who is a community nurse, would most probably do it for me but lives 100 miles away. She would say I owe her big time for having to look at her brother’s grown up bum! And would mean a round trip of 200 miles! My significant other does not want to as she is my partner, not my carer. So will carry on with the sites I use I think